MathSciNet Relay Station
MathSciNet bibliographic data
MR2831697 65H10
Leong, Wah June; Hassan, Malik Abu; Waziri Yusuf, Muhammad A matrix-free quasi-Newton method for solving large-scale nonlinear systems. Comput. Math. Appl. 62 (2011), no. 5, 2354–2363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement